The equivalence theorem for chiral lagrangians



Downloads per month over past year

Dobado González, Antonio and Peláez Sagredo, José Ramón (1994) The equivalence theorem for chiral lagrangians. Physics Letters B, 329 (4). pp. 469-478. ISSN 0370-2693

[thumbnail of DobadoAntonio77preprint.pdf]

Official URL:


In this work we derive the version of the Equivalence Theorem that applies when the symmetry breaking sector of the Standard Model is described by a general chiral lagrangian. The demonstration is valid for renormalized fields for any value of the gauge parameter (in R(xi) gauges) and any parametrization of the coset space. It is based in the absence of gauge anomalies which makes it possible to build an (anti)-BRS invariant chiral lagrangian in terms of the renormalized fields and therefore to use the corresponding Ward identities to obtain the theorem.

Item Type:Article
Uncontrolled Keywords:Symmetry-Breaking Sector, Strongly Interacting Ws, Perturbation-Theory, Electroweak Parameters, Technicolor Theories, Standard Model, Gauge-Theories, Ww Scattering, Strong Higgs, Bosons
Subjects:Sciences > Physics
ID Code:22821
Deposited On:17 Sep 2013 16:15
Last Modified:12 Nov 2014 12:54

Origin of downloads

Repository Staff Only: item control page